The density of rational points on a certain singular cubic surface

TD Browning

Research output: Contribution to journalArticle (Academic Journal)peer-review

8 Citations (Scopus)

Abstract

We show that the number of nontrivial rational points of height at most B, which lie on the cubic surface xyz=w(x+y+z)^2, has order of magnitude B(log B)^6. This agrees with Manin's conjecture.
Translated title of the contributionThe density of rational points on a certain singular cubic surface
Original languageEnglish
Pages (from-to)242 - 283
Number of pages42
JournalJournal of Number Theory
Volume119 (2)
DOIs
Publication statusPublished - Aug 2006

Bibliographical note

Publisher: Academic Press
Other identifier: IDS number 076QX

Fingerprint Dive into the research topics of 'The density of rational points on a certain singular cubic surface'. Together they form a unique fingerprint.

Cite this